# SDR REXA2012052500784

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 21,180 hours, 18,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING, CABIN FILLED WITH SMOKE.  SUSPECT RIGHT PACK.  REMOVED AND REPLACED RT ACM IAW AMM 21-51-10.  OPS CHECKED GOOD.
